CARPATHIAN JOURNAL OF MATHEMATICS, vol.27, no.2, pp.269-275, 2011 (SCI-Expanded)
Article / Article
CARPATHIAN JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Van Yüzüncü Yıl University Affiliated:
This paper considers a Lienard type equation with multiple variable deviating arguments. We find some sufficient conditions for the solution of this equation to be uniform bounded by utilizing Lyapunov functional approach. An example is also given to show the effectiveness of our result.